Ibuprofen 200MG 1000 COUNT TABLETS by MAJOR

    Regular price $19.95 Sale


    - +
    Free Shipping & Returns
    Free Delivery:
    Free Shipping & Returns
    Expedited Delivery:
    • Generic Compare To ADVIL 200MG TABS
    • Active Ingredients: IBUPROFEN-200 MG,
    • Pain Reliever
    • Fever Reducer


    MAJOR IBUPROFEN 200MG TABS IBUPROFEN-200 MG Brown 1000 TABLETS UPC

    Related Products

    Ibuprofen 200 mg (NSAID)

    colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Ibuprofen 200 mg (NSAID)

    colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Reviews